# SDR UALA2012091105103

- Difficulty date: September 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,297 hours, 13,740 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part serial: 313T3381
- Condition: Delaminated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON LEFT SIDE PANEL 313T3381 JUST AFT OF ACCESS DOOR AND FORWARD OF PANEL 437DB, LOWER AFT CORNER HAS TWO DELAMINATED BUBBLES SIDE BY SIDE APPROXIMATELY 4.5 INS HIGH AND 15.5 INS LONG.  PANEL WAS REMOVED, REPAIRED BY SHOP R&R #R92560.  RE-INSTALLED  PANEL.
